Alert archive / Colorado / Winter Storm Watches in 2017
Winter Storm Watch 3, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm watch at Jan 7, 2017, 11:18 AM MST for 6 counties in Colorado. It took effect at Jan 9, 2017, 12:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 7, 2017, 11:18 AM MST (18:18 UTC)
- In effect from
- Jan 9, 2017, 12:00 AM MST
- Expired
- Jan 8, 2017, 4:18 AM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Chaffee County, CO, Conejos County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Grand Junction radar (KGJX), 193 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 6.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 101 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
150 WWUS45 KPUB 071818 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1118 AM MST SAT JAN 7 2017 COZ058-060-066-068-080300- /O.NEW.KPUB.WS.A.0003.170109T0700Z-170110T1300Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...BONANZA...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 1118 AM MST SAT JAN 7 2017 ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT. * LOCATION...LAKE AND WESTERN CHAFFEE COUNTIES ABOVE 11000 FEET...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET...INCLUDING CLIMAX...BONANZA...NORTH PASS...CUMBRES PASS AND WOLF CREEK PASS. * CAUSE AND TIMING...PERIODS OF SNOW ARE EXPECTED LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT...WITH SIGNIFICANT ACCUMULATIONS LIKELY. * SNOW ACCUMULATION...10 TO 20 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ON WEST FACING SLOPES. * WIND...WESTERLY 25 TO 35 MPH GUSTING TO 60 MPH PRODUCING BLOWING SNOW AND POOR VISIBILITIES. * IMPACT...SNOW AND AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY AND ROADWAYS WILL BECOME ICY AND SNOWPACKED MAKING TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
3 follow-up statements
933 WWUS45 KPUB 072200 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 300 PM MST SAT JAN 7 2017 COZ058-060-066-068-080700- /O.CON.KPUB.WS.A.0003.170109T0700Z-170110T1300Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...BONANZA...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 300 PM MST SAT JAN 7 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... * LOCATION...LAKE AND WESTERN CHAFFEE COUNTIES ABOVE 11000 FEET...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET...INCLUDING CLIMAX...BONANZA...NORTH PASS...CUMBRES PASS AND WOLF CREEK PASS. * CAUSE AND TIMING...PERIODS OF SNOW ARE EXPECTED LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT...WITH SIGNIFICANT ACCUMULATIONS LIKELY. * SNOW ACCUMULATION...10 TO 20 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ON WEST FACING SLOPES. * WIND...WESTERLY 25 TO 35 MPH GUSTING TO 60 MPH PRODUCING BLOWING SNOW AND POOR VISIBILITIES. * IMPACT...SNOW AND AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY AND ROADWAYS WILL BECOME ICY AND SNOWPACKED MAKING TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
379 WWUS45 KPUB 080442 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 942 PM MST SAT JAN 7 2017 COZ058-060-066-068-081400- /O.CON.KPUB.WS.A.0003.170109T0700Z-170110T1300Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...BONANZA...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 942 PM MST SAT JAN 7 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... * LOCATION...LAKE AND WESTERN CHAFFEE COUNTIES ABOVE 11000 FEET...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET...INCLUDING CLIMAX...BONANZA...NORTH PASS...CUMBRES PASS AND WOLF CREEK PASS. * CAUSE AND TIMING...PERIODS OF SNOW ARE EXPECTED LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT...WITH SIGNIFICANT ACCUMULATIONS LIKELY. THE HEAVIEST ACCUMULATIONS WILL FALL MONDAY AFTERNOON AND EVENING. * SNOW ACCUMULATION...10 TO 20 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ON WEST FACING SLOPES. * WIND...WEST WINDS 25 TO 35 MPH GUSTING TO 65 MPH ACROSS THE HIGHER ELEVATIONS AND EXPOSED AREAS. THIS WILL PRODUCE EXTENSIVE BLOWING AND DRIFTING SNOW. * IMPACT...SNOW AND AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY TO UNDER A MILE AND ROADWAYS WILL BECOME ICY AND SNOWPACKED MAKING TRAVEL DIFFICULT. AVALANCHE DANGER WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...AND BLOWING SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
797 WWUS45 KPUB 081118 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 418 AM MST SUN JAN 8 2017 COZ058-060-066-068-081930- /O.UPG.KPUB.WS.A.0003.170109T0700Z-170110T1300Z/ /O.NEW.KPUB.WS.W.0002.170109T1200Z-170110T1800Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...BONANZA...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 418 AM MST SUN JAN 8 2017 ...WINTER STORM WARNING IN EFFECT FROM 5 AM MONDAY TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 11 AM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATION...LAKE AND WESTERN CHAFFEE COUNTIES ABOVE 11000 FEET...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET...INCLUDING CLIMAX...BONANZA...NORTH PASS...CUMBRES PASS AND WOLF CREEK PASS. * CAUSE AND TIMING...HEAVY SNOW WILL DEVELOP MONDAY AND CONTINUE INTO MIDDAY TUESDAY...WITH THE HEAVIEST SNOWFALL OCCURRING MONDAY AFTERNOON AND EVENING. * SNOW ACCUMULATION...10 TO 20 INCHES BY MIDDAY TUESDAY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ON WEST FACING SLOPES. * WIND...WEST WINDS 25 TO 35 MPH GUSTING TO 65 MPH ACROSS THE HIGHER ELEVATIONS AND EXPOSED AREAS. THIS WILL PRODUCE EXTENSIVE BLOWING AND DRIFTING SNOW. * IMPACT...SNOW AND AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY TO UNDER A MILE AND ROADWAYS WILL BECOME ICY AND SNOWPACKED MAKING TRAVEL DIFFICULT. AVALANCHE DANGER WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ COZ059-081930- /O.NEW.KPUB.WS.W.0002.170109T1200Z-170110T1800Z/ LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- INCLUDING...LEADVILLE 418 AM MST SUN JAN 8 2017 ...WINTER STORM WARNING IN EFFECT FROM 5 AM MONDAY TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 11 AM MST TUESDAY. * LOCATION...LEADVILLE AND VICINITY. * CAUSE AND TIMING...HEAVY SNOW WILL DEVELOP MONDAY AND CONTINUE INTO MIDDAY TUESDAY...WITH THE HEAVIEST SNOWFALL OCCURRING MONDAY AFTERNOON AND EVENING. * SNOW ACCUMULATION...8 TO 15 INCHES BY MIDDAY TUESDAY. * WIND...WEST WINDS 15 TO 25 MPH GUSTING TO 35 MPH ACROSS THE HIGHER ELEVATIONS AND EXPOSED AREAS. THIS WILL PRODUCE EXTENSIVE BLOWING AND DRIFTING SNOW. * IMPACT...SNOW AND AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY TO UNDER A MILE AND ROADWAYS WILL BECOME ICY AND SNOWPACKED MAKING TRAVEL DIFFICULT PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm watch went out at Jan 7, 11:17 AM MST, 1 minute earlier.
Area forecast discussion, Jan 7, 11:17 AM MST, 1 minute before
Area Forecast Discussion National Weather Service Pueblo CO 1117 AM MST Sat Jan 7 2017 .UPDATE... Issued at 1115 AM MST Sat Jan 7 2017 We issued a winter storm watch for the contdvd sun-nite thru mon- nite. Also refreshed short term NDFD. UPDATE Issued at 1003 AM MST Sat Jan 7 2017 Expired wind chill warning and updated gridds to account for current conditions. && .SHORT TERM...(Today and tonight) Issued at 449 AM MST Sat Jan 7 2017 With an upper level ridge over the area today, the weather will be dry acrs southeast and south central CO. Temps today will still be below average. Highs temps forecast for today could be challenging with the snow cover. Will stay on the cool side of guidance and maybe a little below in some areas. Tonight a disturbance will move into CO and is expected to bring some snow to the Continental Dvd, but accumulations will be light. The rest of the area will remain dry tonight. Westerly winds increase ovr the mtns and nearby lower elevations tonight and this will help keep temps a little warmer in these locations. Some cloud cover tonight will help keep temps in many locations from being as cold as they are this morning. .LONG TERM...(Sunday through Friday) Issued at 449 AM MST Sat Jan 7 2017 ...Another round of strong winds and ContDvd snow Monday and Tuesday... Sunday-Tuesday...Moderate west to northwest flow aloft across the region Sunday as an embedded short wave translates across the northern Rockies. West to southwest flow aloft increases across the region Sunday night with strong westerly flow aloft expected across the area Monday through Tuesday, as a strong eastern Pacific jet stream translates across the central Rockies. Passing northern Rockies wave brings snowfall of 1 to 4 inches to the higher elevations of the central mountains through the day Sunday, with some light accumulations possible across the rest of the ContDvd. Downslope flow helps to warm temperatures back to at and above seasonal levels on Sunday, though will likely see strong inversions in place across the San Luis Valley keeping temperatures from warming much. Latest models continue to indicate ample available moisture spreading into the region late Sunday night, and with increasing orographic flow and UVV associated with the passing jet, should see snow increasing along and west of the ContDvd into Monday morning, with heavy wind driven snow at times, continuing through Monday night into Tuesday morning. With that said, will likely need winter storm watches for the higher terrain of the ContDvd in the near future, with another 1 to 2 feet of snow possible. Across the rest of the area, windy to very windy conditions will be possible, especially over and near the higher terrain. Latest models x-sections are indicating the potential for strong and damaging downslope winds across the lower eastern slopes of Rampart Range and the Wet and Sangre de Cristo mountains late Sunday night through Monday morning, with a mtn top stable layer and reverse shear aloft. Will need to continue to monitor future model runs for the possible addition of a high wind watch for this timeframe as well. Gusty westerly winds expected to continue across the higher terrain and spread across the eastern plains Monday night as a bora front continues to move area. The downslope winds will also lead to at to well above normal temperatures across the area on Monday, with slightly cooler temperatures Tuesday behind a passing bora front. Wednesday-Friday...Lower confidence in this period of the extended forecast as latest models differ on strength and location of more Pacific energy moving across the region. The GFS is further north and more progressive with energy moving across the region where as the ECMWF is slower and digs more energy south across the Desert SW and southern Rockies. At any rate, stayed close to model consensus which keeps good chances of snow across the ContDvd Wednesday and Thursday, with slight pops spreading east across the plains on Friday. Temperatures look to stay at or above seasonal levels through the period, with a possible cool down on Friday. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1003 AM MST Sat Jan 7 2017 ALS... Winds will remain light and variable for the forecast period, a cirrus deck is likely to stick around through 06Z tonight. Low level saturation and variable winds are in favor for low-level cloud development around 10Z... This is quite uncertain as there is very little water vapor in the air. If the low level clouds develop, MVFR conditions would be met. Other than that brief period of MVFR, expect VFR throughout the forecast period. COS... Higher cloud deck will be persistent throughout the forecast period, slightly dissipating around 08Z tonight. Diurnal wind shift expected around 05Z. VFR conditions throughout the forecast period is expected. PUB... Upper level clouds expected throughout most of the forecast period... turning to FEW around 11Z. Diurnal wind shift expected at 04Z tonight. VFR conditions throughout the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from late Sunday night through late Monday night for COZ058-060-066-068. && UPDATE...HODANISH/MOORE SHORT TERM...28 LONG TERM...MW AVIATION...HODANISH/SKELLY
Hazardous weather outlook, Jan 7, 6:50 AM MST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 650 AM MST SAT JAN 7 2017 COZ058>089-093>099-081400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 650 AM MST SAT JAN 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT VERY COLD WIND CHILLS OF BETWEEN 18 AND 24 BELOW ZERO ARE EXPECTED UNTIL AROUND MIDMORNING...ALONG THE LOWER ARKANSAS VALLEY FROM AROUND THE PUEBLO AREA TO THE KANSAS BORDER AND INTO KIOWA COUNTY. PORTIONS OF THE THE SAN LUIS VALLEY WILL HAVE WIND CHILLS COLDER THAN 25 BELOW ZERO UNTIL ABOUT MIDMORNING. EXPOSED SKIN WILL SUFFER FROM FROSTBITE IN AS LITTLE AS 15 MINUTES. LATE TONIGHT IN THE CENTRAL MOUNTAINS...THERE WILL BE THE POSSIBILITY OF ONE TO TWO INCHES OF SNOW ACCUMULATION...MAINLY ABOVE 10000 FEET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 4 INCHES CAN BE EXPECTED ACROSS THE HIGHER ELEVATIONS OF THE EASTERN SAWATCH AND WESTERN MOSQUITO MOUNTAINS THROUGH THE DAY SUNDAY. ANOTHER WEATHER SYSTEM IS EXPECTED TO BRING MORE SNOW...HEAVY AND WIND DRIVEN AT TIMES...TO AREAS ALONG THE CONTINENTAL DIVIDE LATE SUNDAY NIGHT THROUGH EARLY TUESDAY MORNING. IN ADDITION TO THE SNOW...WINDY CONDITIONS CAN BE EXPECTED OVER AND NEAR THE HIGHER TERRAIN THROUGH THE PERIOD...AS A STRONG JET STREAM MOVES ACROSS THE STATE. THERE COULD ALSO BE A PERIOD OF STRONG AND DAMAGING DOWNSLOPE WINDS ACROSS THE EASTERN SLOPES OF THE RAMPART RANGE AND EASTERN SLOPES OF THE WET AND SANGRE DE CRISTO MOUNTAINS LATE SUNDAY NIGHT THROUGH THE DAY MONDAY. ANOTHER ROUND OF SNOW WILL BE POSSIBLE ACROSS THE CONTINENTAL DIVIDE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE LATE TONIGHT IN THE CENTRAL MOUNTAINS. 28/23
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 4:08 AM MST | Wind Chill Warning | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 5 hr |
| Jan 7, 4:08 AM MST | Wind Chill Advisory | PUB | Bent, Kiowa, Otero, Prowers, Pueblo | 5 hr |
| Jan 7, 3:08 PM MST | High Wind Watch | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 313 days |
Nearby
Winter Storm Watches in Colorado, 2017Every winter storm watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.